Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent headaches and high BP?

I was recently at the ER with a heart rate of 220, I was given an injection of something and every since then I have been having a headache and my blood pressure has been higher than normal, even after I take a lisinopril 10 to lower it. Could the medication I was given gave me a lasting headache as well?
Wed, 20 Dec 2017
Report Abuse
General & Family Physician 's  Response
welcome to hcm...as far as i know there is no drug which can cause persistent high BP..so please remove this misconceptions from your mind that that injection gave you high bp ..high bp may cause high BP..and sometimes 2 or 3 drugs are needed to control bp ..some of my patients are taking 3 drugs for bp control ...cut down on salty fried foods ...fast foods and meat and coffee etc also
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I m 37 weeks pregnant. I went to the doctor friday and my blood pressure was up, they done a stress test and everything was fine. They had...